RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kan, Igor' Davidovich

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 17
Presentations: 4

Number of views:
This page:944
Abstract pages:3364
Full texts:789
References:374
E-mail:

http://www.mathnet.ru/eng/person18898
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/316098

Publications in Math-Net.Ru
2019
1. I. D. Kan, “The derivative of a $?(x)$-function of Minkowski. III”, Mat. Sb., 210:8 (2019),  87–119  mathnet  elib
2. I. D. Kan, “Is Zaremba's conjecture true?”, Mat. Sb., 210:3 (2019),  75–130  mathnet  elib; Sb. Math., 210:3 (2019), 364–416  isi  scopus
2018
3. I. D. Kan, “Linear Congruences in Continued Fractions on Finite Alphabets”, Mat. Zametki, 103:6 (2018),  853–862  mathnet  elib; Math. Notes, 103:6 (2018), 911–918  isi  scopus
2017
4. I. D. Kan, “A strengthening of a theorem of Bourgain and Kontorovich. V”, Tr. Mat. Inst. Steklova, 296 (2017),  133–139  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 296 (2017), 125–131  isi  scopus
2016
5. I. D. Kan, “A strengthening of a theorem of Bourgain and Kontorovich. IV”, Izv. RAN. Ser. Mat., 80:6 (2016),  103–126  mathnet  mathscinet  elib; Izv. Math., 80:6 (2016), 1094–1117  isi  scopus
6. I. D. Kan, “Inversion of the Cauchy–Bunyakovskii–Schwarz Inequality”, Mat. Zametki, 99:3 (2016),  361–365  mathnet  mathscinet  elib; Math. Notes, 99:3 (2016), 378–381  isi  scopus
2015
7. I. D. Kan, “A strengthening of a theorem of Bourgain and Kontorovich. III”, Izv. RAN. Ser. Mat., 79:2 (2015),  77–100  mathnet  mathscinet  zmath  elib; Izv. Math., 79:2 (2015), 288–310  isi  scopus
2014
8. I. D. Kan, D. A. Frolenkov, “A strengthening of a theorem of Bourgain and Kontorovich”, Izv. RAN. Ser. Mat., 78:2 (2014),  87–144  mathnet  mathscinet  zmath  elib; Izv. Math., 78:2 (2014), 293–353  isi  scopus
9. D. A. Frolenkov, I. D. Kan, “A strengthening of a theorem of Bourgain–Kontorovich II”, Moscow J. Combin. Number Theory, 4:1 (2014),  78–117  mathnet  mathscinet  zmath
2011
10. I. D. Kan, N. A. Krotkova, “Quantitative generalizations of Niederreiter's results on continued fractions”, Chebyshevskii Sb., 12:1 (2011),  100–119  mathnet  mathscinet
2010
11. I. D. Kan, “Methods for estimating of continuants”, Fundam. Prikl. Mat., 16:6 (2010),  95–108  mathnet  mathscinet; J. Math. Sci., 182:4 (2012), 508–517  scopus
2001
12. I. D. Kan, “The Frobenius Problem for Classes of Polynomial Solvability”, Mat. Zametki, 70:6 (2001),  845–853  mathnet  mathscinet  zmath; Math. Notes, 70:6 (2001), 771–778  isi
2000
13. I. D. Kan, “Refining of the comparison rule for continuants”, Diskr. Mat., 12:3 (2000),  72–75  mathnet  mathscinet  zmath; Discrete Math. Appl., 10:5 (2000), 477–480
14. I. D. Kan, “Representation of numbers by linear forms”, Mat. Zametki, 68:2 (2000),  210–216  mathnet  mathscinet  zmath; Math. Notes, 68:2 (2000), 185–190  isi
1997
15. I. D. Kan, “On a problem of Frobenius”, Fundam. Prikl. Mat., 3:3 (1997),  821–835  mathnet  mathscinet  zmath
16. I. D. Kan, B. S. Stechkin, I. V. Sharkov, “Frobenius problem for three arguments”, Mat. Zametki, 62:4 (1997),  626–629  mathnet  mathscinet  zmath; Math. Notes, 62:4 (1997), 521–523  isi
1991
17. I. D. Kan, “Möbius functions of the union of partial orders”, Diskr. Mat., 3:2 (1991),  121–127  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Задачи теории чисел, связанные с цепными дробями или континуантами II
I. D. Kan
Contemporary Problems in Number Theory
October 12, 2017 12:45
2. Задачи теории чисел, связанные с цепными дробями или континуантами
I. D. Kan
Contemporary Problems in Number Theory
October 5, 2017 12:45
3. Дальнейшие продвижения в проблеме Зарембы II
I. D. Kan
Contemporary Problems in Number Theory
October 6, 2016 12:45
4. Дальнейшие продвижения в проблеме Зарембы
I. D. Kan
Contemporary Problems in Number Theory
September 29, 2016 12:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019